| Model Number |
VTICM513.7 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that an implantable collamer lens was implanted into the patient's right eye (od).The lens was removed and replaced due to severe vault and angle closure.Reportedly, "the exchange went well for right eye (originally had trauma with retinal laser repair) with increased iop.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
B5: the reporter indicated that the surgeon implanted a 13.7mm vticm513.7 implantable collamer lens of a -7.50/1.0/092 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for a shorter length lens due to excessive vault and angle closure with elevated iop.The problem was resolved.Cause of the event was the device.Reportedly, "13.7mm lens too big." claim# (b)(4).
Additional Manufacturer Narrative
A2: dob corrected to on (b)(6) 1978 in supp1 mdr.B3: date of event corrected to 05-jul-2023 in supp1 mdr.H4: manufacture date corrected to 16-nov-2022.Claim#: (b)(4).